# SDR A6WA201240450

- Difficulty date: March 12, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 21,580 hours, 20,948 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601R311711
- Condition: Cracked
- Location: Fs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CRACKED OTBD SIDE LBL 36, .  R & R IAW REO 601R-53-41-059.
